MAUDE Adverse Event Report: EXACTECH, INC. 36MM HUMERAL LINER +2.5MM UNCONSTRAINED; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. 36MM HUMERAL LINER +2.5MM UNCONSTRAINED; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-36-03
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 10/19/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation.(d10) concomitant device(s): a589699 320-15-05 - eq rev locking screw.A330521 320-01-36 - 36mm glenosphere.
 
Event or Problem Description
As reported, approximately 21 days post op initial right tsa, this 66 y/o female patient was revised due to a traumatic dislocation, supraspinatus rupture rendering joint unstable.Glenosphere and humeral liner were exchanged to 38mm and constrained liner.Patient was last known to be in stable condition following the event.No other patient information/medical history reported.Unable to obtain x-rays.Product not returning - disposed.
 
Additional Manufacturer Narrative
(h3) the dislocation reported was likely due to the trauma reported.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the dislocation and subsequent revision cannot be conclusively determined.

Brand Name
36MM HUMERAL LINER +2.5MM UNCONSTRAINED
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 ct
gainesville, FL 32653
3523771140
MDR Report Key18147586
Report Number1038671-2023-02805
Device Sequence Number12638257
Product Code KWT
UDI-Device Identifier10885862086624
UDI-Public10885862086624
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K093275
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number320-36-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2023
Supplement Date Received by Manufacturer08/19/2024
Initial Report FDA Received Date11/16/2023
Supplement Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Patient Age66 YR
Patient SexFemale